# SDR SWIA201126022

- Difficulty date: April 13, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 32,943 hours, 47,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1ST OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 6493)  REPLACED FUSE IN OVERHEAD PANEL BY ROW 1.
